# SDR UALA2012082104681

- Difficulty date: August 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,449 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 243
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTER EICAS.  REPLACED NR 1 ENGINE START VALVE & OPS CHECKED GOOD.
